# SDR SWIA200819599

- Difficulty date: May 6, 2008
- Submitted: May 9, 2008
- Operation: Air carrier
- Aircraft: N235SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120310
- Aircraft time: 27,316 hours, 39,987 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Contactor
- Condition: Dirty
- Location: Apu Generator
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTS AN ELECTRICAL SMELL COMING FROM THE APU CONTACTOR.  INSPECTED AND CLEANED CONTACTS FROM APU GENERATOR CONTACTOR.  NO DISCREPENCIES NOTED.
